# SDR VNAA0407005

- Difficulty date: July 20, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 1,377 hours, 1,385 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LEFT HAND ENGINE FIRE LOOP-A WAS INOP.  MAINTENANCE CONTROL DEFERRED THE LEFT HAND FIRE LOOP-A WITH THE CREW PER MEL 26-11-01 CODE-C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
